Publications

Export 4 results:
Author [ Title(Desc)] Type Year
Filters: Author is M. Y. W. Chia  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Chen, Z. N., Ammann, M. J., Chia, M. Y. W., and See, T. S. P., Annular Planar Monopole Antennas, Microwaves, Antennas and Propagation, IEE Proceedings, vol. 149, no. 4, pp. 200-203, 2002.
B
Chen, Z. N., Ammann, M. J., and Chia, M. Y. W., Broadband Square Annular Planar Monopoles, Microwave and Optical Technology Letters, vol. 36, no. 6, pp. 449-454, 2003.
C
Chen, Z. N., Ammann, M. J., Chia, M. Y. W., and See, T. S. P., Circular Annular Planar Monopoles with EM Coupling, Microwaves, Antennas and Propagation, IEE Proceedings -, vol. 150, no. 4, pp. 269-273, 2003.
O
Chen, Z. N., Chia, M. Y. W., and Ammann, M. J., Optimization and Comparison of Broadband Monopoles, Microwaves, Antennas and Propagation, IEE Proceedings -, vol. 150, no. 6, pp. 429-435, 2003.